# SDR CA001024003

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 1,817 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 2CM70D6A
- Condition: Failed
- Location: Gen Bay
- Part time: 1,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NORMAL TIME BETWEEN OVERHAULS FOR THIS UNIT IS 1300 HOURS; THIS GEN ONLY HAD 109 TSO. THE FOLLOWING PROBLEMS WERE FOUND:  BRUSHES WERE WORN, FOUR SCREWS WHICH RETAIN A PLATE ON THE GEN WERE COMPLETELY WORN OUT EVEN IF THEY HAD ALWAYS BEEN HELD TOGETHER WITH LOCK WIRE. GEN CHANGED AND DEFECTIVE PIECE SENT FOR OVERHAUL.
